# SDR C2XA98BT048

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145
- Aircraft serial: 145022
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23054002
- Condition: Overtemp
- Location: Nr 1
- Part time: 1,588 hours
- Stage of operation: TX
- Nature of condition: X, J
- Precautionary procedure: H

## Discrepancy

EWR - AFTER LANDING, NR 1 ENGINE FLAMED OUT.  MAINTENANCE DOWNLOADED CMC.  FOUND ITT LIMITS 1,050 DEGREES CELSIUS FOR 3 SECONDS.  REMOVED AND REPLACED ENGINE DUE TO OVERTEMP.  ACFT TT:  2,104.8 HOURS.  ACFT TC:  1,413.  (X)
